MAUDE Adverse Event Report: CANDELA CORPORATION CO2RE

CANDELA CORPORATION CO2RE
Model Number FG70412US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based upon evaluation by the candela field service engineer, the system would not have contributed to the reported event.Treatment parameters were not provided.Therefore, it is undeterminable if the customer performed a test spot, used the correct system settings/technique as described in the treatment guidelines for the device in use.Clinical training request was sent to (b)(6) clinical training to provide additional clinical education for the clinic.The investigation findings do not lead to a clear conclusion about the cause of the reported event.Additional information has been solicited.If new and relevant information becomes available, a supplemental report will be submitted.Review of risk management documents demonstrate that the reported risk is captured and assessed.No further corrective actions required for this complaint at this time.Risk information is then subject to periodic risk reviews and trend tracking.
 
Event or Problem Description
While providing clinical training at a customer clinic in california, the (b)(6) clinical trainer was approached by a physician who was not participating in the training but wanted to review an alleged reaction from a treatment with another candela device in the clinic.The physician presented a photo of a patient's skin reaction post treatment with a core device.The image showed a female with visible scarring over the neck and chest area.No patient history or treatment parameter details provided.The image was reviewed with (b)(6) clinical team.Based on limited information available, it appears that the scars will result in permanent damage and may require surgical intervention.Additional information has been solicited.No further information received to date.The case will be reassessed upon receipt of new and/or relevant information.

Brand Name
CO2RE
Common Device Name
CO2RE
Manufacturer (Section D)
CANDELA CORPORATION
p.o. box 550
industrial zone, tavor buildin
yokneam illit, yokneam illit 20692 00
IS  2069200
Manufacturer (Section G)
CANDELA CORPORATION
p.o. box 550
industrial zone, tavor buildin
yokneam illit, yokneam illit 20692 00
IS   2069200
Manufacturer Contact
greg wallender
251 locke drive
marlborough, MA 01752
5083587400
MDR Report Key15811863
Report Number3003772750-2022-00001
Device Sequence Number20270658
Product Code GEX
UDI-Device Identifier07290109952116
UDI-Public07290109952116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG70412US
Device Catalogue NumberFG70412US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale